Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the purple mark in my swollen eyelid?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Every period i have i get really bad thrush, my eyelid swells up and there is a purple mark on it, and inside my mouth swells.
Posted Tue, 21 Jan 2014 in Women's Health
Answered by Dr. Sree Gouri SR 1 hour later
Brief Answer: Changes in hormonal levels Detailed Answer: Hi, Thanks for the query. During periods, some amount of fluctuation in the hormonal levels can occur. Sometimes that can lead to thrush in some women. The other possible causes for thrush are decreased immunity, diabetes etc. Sometimes autoimmune diseases can lead to purplish marks on face. So, once consult gynecologist and get examined to find out the exact cause for the problem. Go for investigations like blood sugar levels, other serological investigations to rule out autoimmune diseases and decreased immunity. Meanwhile you can take symptomatic treatment with antifungal drugs with doctor's advice. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor